... medications is 17.25 mg. of methotrexate every seven days. When I take it, it makes me very depressed and anxious. I end up crying all day. Does anyone else had similar reactions?
Blakely1; This is very Posible I don't know which antidepressants you are talking about you did not type them out. But what you need to do is let you Cancer doctor know about this and they should be able to get you something better that this won't' happen to you. That is what they did for me. and it sure helped. Cancer free remission 1.3 years now. all my best to you my friend and best wishes. Chuck1957
Normally I would say if member Chuck1957 doesn't know, what hope have I got? Methotrexate seems a savage medication with multiple warnings: https://www.drugs.com/pro/methotrexate-injection.html
All the best and good luck.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2012 • 1 answer
Medication - After being on Prozac 40mg for three weeks is it normal to still have crying spells and
Posted 24 Mar 2015 • 3 answers
Posted 22 May 2016 • 2 answers
Posted 3 Aug 2016 • 2 answers
Topamax question about mood changes and unstable crying spells. Unprovoked anger and depression now?
Posted 13 Nov 2017 • 1 answer